# SDR CA190531011

- Difficulty date: May 30, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 63,915 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 78639114
- Condition: Failed
- Location: Engine
- Part time: 33,642 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE THE CREW REPORTED A #2 PROP OVER SPEED INDICATION AND SHUT DOWN THE ENGINE. THE CREW DECLARED AN EMERGENCY AND CONTINUED TO BASE, LANDING WITHOUT INCIDENT. MAINTENANCE CONDUCTED WIRING CHECKS BETWEEN THE HMU AND ECU AND HAVE CHANGED THE HMU. THE ECU AND FUEL PUMP HAVE ALSO BEEN CHANGED AS A PRECAUTION. SUCCESSFUL ENGINE RUNS HAVE BEEN COMPLETED AND THE AIRCRAFT WILL BE RETURNED TO SERVICE ONCE THE PROP HAS BEEN CHANGED. A/C HOURS: 64818 A/C CYCLES: 65729  PART NAME: HMU (HYDRO-MECHANICAL FUEL CONTROL UNIT) (TC# 20190531011)
